# SDR AT0000158

- Difficulty date: March 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LT WING TANK STRINGER 14 CORRODED BEYOND LIMITS. CORRECTIVE ACTION:  REMOVED CORRODED SECTION OF STRINGER AND REPLACED WITH NEW STRINGER AND SPLICES IAW DC9 SRM 57-08 FIG 1.
